The interaction between solitons and chaotic behaviours of (2+1)-dimensional Boiti-Leon-Pempinelli system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (2): 620-626    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
The interaction between solitons and chaotic behaviours of (2+1)-dimensional Boiti-Leon-Pempinelli system
Ma Song-Hua, Qiang Ji-Ye, Fang Jian-Ping
浙江丽水学院物理系,丽水 323000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn